American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(44A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Elias M. Stein and Stephen Wainger. Problems in harmonic analysis related to curvature. Bull. Amer. Math. Soc. 84 (1978) 1239-1295. MR 508453.
Abstract, references, and article information   
View Article: PDF

[2] A. P. Calderón, C. P. Calderón, E. Fabes, M. Jodeit and N. M. Riviere. Applications of the Cauchy integral on Lipschitz curves. Bull. Amer. Math. Soc. 84 (1978) 287-290. MR 0460656.
Abstract, references, and article information   
View Article: PDF

[3] G. B. Folland. Applications of analysis on nilpotent groups to partial differential equations. Bull. Amer. Math. Soc. 83 (1977) 912-930. MR 0457928.
Abstract, references, and article information   
View Article: PDF

[4] R. A. Kerman. Generalized Hankel conjugate transformations on rearrangement invariant spaces . Trans. Amer. Math. Soc. 232 (1977) 111-130. MR 0450882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alexander Nagel and Stephen Wainger. Hilbert transforms associated with plane curves . Trans. Amer. Math. Soc. 223 (1976) 235-252. MR 0423010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] James E. Daly. The invalidity of the Calderon-Zygmund inequality for singular integrals over local fields. Bull. Amer. Math. Soc. 81 (1975) 896-899. MR 0385471.
Abstract, references, and article information   
View Article: PDF

[7] E. B. Fabes, W. Littman and N. M. Rivière. Commutators of singular integrals with $C\sp{1}$-kernels . Proc. Amer. Math. Soc. 48 (1975) 397-402. MR 0377601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard A. Hunt and Wo-Sang Young. A weighted norm inequality for Fourier series. Bull. Amer. Math. Soc. 80 (1974) 274-277. MR 0338655.
Abstract, references, and article information   
View Article: PDF

[9] G. B. Folland and E. M. Stein. Parametrices and estimates for the $\bar \partial _b$ complex on strongly pseudoconvex boundaries. Bull. Amer. Math. Soc. 80 (1974) 253-258. MR 0344699.
Abstract, references, and article information   
View Article: PDF

[10] Charles Fefferman and Benjamin Muckenhoupt. Two nonequivalent conditions for weight functions . Proc. Amer. Math. Soc. 45 (1974) 99-104. MR 0360952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] E. M. Stein. Singular integrals and estimates for the Cauchy-Riemann equations. Bull. Amer. Math. Soc. 79 (1973) 440-445. MR 0315302.
Abstract, references, and article information   
View Article: PDF

[12] G. B. Folland. A fundamental solution for a subelliptic operator. Bull. Amer. Math. Soc. 79 (1973) 373-376. MR 0315267.
Abstract, references, and article information   
View Article: PDF

[13] Alberto Torchinsky. Singular integrals in the spaces $\Lambda \left( {B,X} \right)$. Bull. Amer. Math. Soc. 78 (1972) 1015-1019. MR 0315367.
Abstract, references, and article information   
View Article: PDF

[14] T. Walsh. On the summation of conjugate Fourier integrals of functions of several variables. Bull. Amer. Math. Soc. 78 (1972) 840-843. MR 0300161.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 14 of 14 found      Go to page: 1